# SDR AALA201803059014

- Difficulty date: March 3, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 38,910 hours, 18,294 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Worn
- Location: R1 Door Strap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE CAUTION INDICATOR, YELLOW STRAP, WILL NOT STAY AFFIXED TO THE R1 DOOR.  REPLACED THE HOOK AND LOOP FOR THE STRAP, SECURE.  OPS CHECKED GOOD.
